# SDR B7T2005F00002

- Difficulty date: July 6, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N91002
- Make and model: Cessna 207
- Aircraft serial: 20700003
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 1842216
- Condition: Cracked
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER CRACKED UNDER SPARK PLUG HOLE RT LOWER CONNER AT SECOND FIN LEAKING AIR.  (K)
